Sur les groupes 𝕂 Top (S n )
Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 2, pp. 103-132.
@article{PDML_1976__13_2_103_0,
     author = {Heitz, Raymond},
     title = {Sur les groupes $\mathbb {K}_{Top}(S_{n})$},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {103--132},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {2},
     year = {1976},
     mrnumber = {458436},
     zbl = {0424.57018},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1976__13_2_103_0/}
}
TY  - JOUR
AU  - Heitz, Raymond
TI  - Sur les groupes $\mathbb {K}_{Top}(S_{n})$
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1976
SP  - 103
EP  - 132
VL  - 13
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1976__13_2_103_0/
LA  - fr
ID  - PDML_1976__13_2_103_0
ER  - 
%0 Journal Article
%A Heitz, Raymond
%T Sur les groupes $\mathbb {K}_{Top}(S_{n})$
%J Publications du Département de mathématiques (Lyon)
%D 1976
%P 103-132
%V 13
%N 2
%I Université Claude Bernard - Lyon 1
%U http://www.numdam.org/item/PDML_1976__13_2_103_0/
%G fr
%F PDML_1976__13_2_103_0
Heitz, Raymond. Sur les groupes $\mathbb {K}_{Top}(S_{n})$. Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 2, pp. 103-132. http://www.numdam.org/item/PDML_1976__13_2_103_0/

1 J.F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), p. 603-632. | MR | Zbl

2 J.F. Adams, On the groups J(X), Part I, Topology 2 (1963), p. 181-196. | MR | Zbl

3 J.F. Adams,On the groups J(X), Part IV, Topology 5 (1966), 21-71. | MR | Zbl

4 J.M. Boardman AND R./. Vogt, Homotopy invariant Algebraic, Structures on topological spaces, Lectures Notes 347, (1973). | MR | Zbl

5 W. Browder Open and closed disk bundles, Ann. of Math. 83 (1966), p. 218-230. | MR | Zbl

6 J. Cerf, Groupes d'automorphismes et groupes de difféomorphismes des variétés compactes de dimension 3, Bull. Soc. Math. France, 87 (1959), p. 319-329 | Numdam | MR | Zbl

7 A. Dold and R. Lashof, Principal quasi-fibrations and fibre homotopy equivalence of bundles, Illinois J. Math, 3 (1959) , p. 285-305. | MR | Zbl

8 A. Dold und R. Thom, Quasifaserungen und unendliche Symmetrische Produkte, Ann. of Math. (2) 67 (1958), p. 239-281. | MR | Zbl

9 M. Kervaire and J. Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963), p. 504-537. | MR | Zbl

10 R.C. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of math. 89 (1969), p. 575-582. | MR | Zbl

11 R.C. Kirby and L.C. Siebenmann, For manifolds the hauptvermutung and the triangulation conjecture are false, notices Amer. Math. Soc. 16 (1969), p. 695. | Zbl

12 J.M. Kister, Microbundles are fibre bundles, Ann. Of Math. 80 (1964), p. 190-199. | MR | Zbl

13 N.H. Kuiper and R.K. Lashof, Microbundles and bundles, I, Invent. Math. 1 (1966), p. 1-17. | MR | Zbl

14 J.A. Lees, Immersions and surgeries of topological manifolds, Bull. Amer. Soc. 75 (1969), p. 529-534. | MR | Zbl

15 J. Milnor, Microbundles, Part I, Topology 3, Suppl. 1 (1964), p. 53-80. | MR | Zbl

16 L.C. Siebenmann, Topological manifolds, Actes du Congrès Intern. Math. (1970), tome 2, p. 133-163. | MR | Zbl

17 S. Smale, On the structure of manifolds, Amer. J. of Math. 84 (1962), p. 387-399. | MR | Zbl

18 N.E. Steenrod, The topology of fibre bundles,Princeton Math. Ster. 14 (1951). | Zbl

19 N.E. Steenrod, Milgram's classifying space of a topological group, Topology 7 (1968), p. 349-368. | MR | Zbl

20 R.E. Williamson, Jr., Cobordism of combinacorial manifolds, Ann. of math. 83, (1966), p. 1-33. | MR | Zbl